# SDR AALA201707179042

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 20,883 hours, 7,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 149553
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,167 hours, 436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS WERE INOPERATIVE AT ROWS 25C, 30C, AND 34C.  REMOVED AND REPLACED THE POWER SUPPLY UNIT.
